# SDR ASAA2015070412510

- Difficulty date: July 4, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL HAS DOUBLE DRILLED HOLE BETWEEN BS 727C AND 727D.  ACFT GROUNDED.  LEFT TRANSITION PANEL HAD DOUBLE DRILLED HOLE AT STA 727G+10 AND CORROSION AT 727D, ORIGINAL MATERIAL = .040, REMOVED=.007, REMAINING=.033 BOTH FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2, R & R TRANSITION  PANEL FROM BS 727 TO 727D-10 IAW SRM 53-00-53-2R-5, PO 840918.7, DOT REMOVED.
